MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-1040-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported thrombus is related to patient's resistance to medication/non-compliance or a silk road medical device failure, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 34 days after a right transcarotid artery revascularization (tcar) procedure, during a routine follow up visit, imaging revealed prolapsed plaque and mobile thrombus inside the enroute transcarotid stent.The patient was asymptomatic and was switched to brillinta and iv heparin.The physician placed an additional stent via tcar procedure to address the issue.The patient was neuro intact post intervention.At this time, it is unknown if the reported thrombus is related to patient's resistance to medication/non-compliance or a silk road medical device failure, hence, the event will be reported out of abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key18918645
Report Number3014526664-2024-00058
Device Sequence Number17849230
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)260731(10)18236255
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number18236255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale